# SDR USAA040553

- Difficulty date: August 12, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N610AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Lt Aileron
- Part time: 39,309 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN DELAMINATED 3 INCH AREA, 48 INCHES FROM OUTBOARD END, TOP SURFACE, LEFT AILERON.  COMPOSITE REPAIR AND BALANCED PER SRM 51-70-17, 51-60-01.  (M)
